# SDR C2XA97CL098

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Ejector Valve
- Part number: 3D237606
- Condition: Failed
- Location: Empennage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3270 - CREW REPORTED, RIGHT STABILIZER AND VERTICAL FIN DE-ICE SYSTEM FAILED ON BOTH TIMERS, HEAVY AND LIGHT.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED DE-ICE SYSTEM THEN REMOVED AND REPLACED THE EJECTOR VALVE IAW EMB-120 MM 30-10-00, OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE. (M)
